On primes of degree one in function fields

Greg W. Anderson, Robert A Indik

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show that over the algebraic closure of a finite field, every point of the jacobian of a curve annihilated by a power of a prime l is the l-primary component of a point in the image of the curve.

Original languageEnglish (US)
Pages (from-to)31-32
Number of pages2
JournalProceedings of the American Mathematical Society
Volume94
Issue number1
DOIs
StatePublished - 1985
Externally publishedYes

Fingerprint

Function Fields
Curve
Galois field
Closure

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On primes of degree one in function fields. / Anderson, Greg W.; Indik, Robert A.

In: Proceedings of the American Mathematical Society, Vol. 94, No. 1, 1985, p. 31-32.

Research output: Contribution to journalArticle

@article{45d0bf28488346769f30f205632db58e,
title = "On primes of degree one in function fields",
abstract = "We show that over the algebraic closure of a finite field, every point of the jacobian of a curve annihilated by a power of a prime l is the l-primary component of a point in the image of the curve.",
author = "Anderson, {Greg W.} and Indik, {Robert A}",
year = "1985",
doi = "10.1090/S0002-9939-1985-0781050-4",
language = "English (US)",
volume = "94",
pages = "31--32",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On primes of degree one in function fields

AU - Anderson, Greg W.

AU - Indik, Robert A

PY - 1985

Y1 - 1985

N2 - We show that over the algebraic closure of a finite field, every point of the jacobian of a curve annihilated by a power of a prime l is the l-primary component of a point in the image of the curve.

AB - We show that over the algebraic closure of a finite field, every point of the jacobian of a curve annihilated by a power of a prime l is the l-primary component of a point in the image of the curve.

UR - http://www.scopus.com/inward/record.url?scp=84968505387&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968505387&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1985-0781050-4

DO - 10.1090/S0002-9939-1985-0781050-4

M3 - Article

VL - 94

SP - 31

EP - 32

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -